MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number D5ST
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r93x4l.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.Additional information received: a photo was received for review.Upon visual inspection of one photo, the following was observed: the photo shows a trocar device from top view inside of a plastic bag and no damage could be observed.Based on the photo reviewed, the event described cannot be confirmed.
 
Event or Problem Description
It was reported that during an unknown procedure, the shield reset button was non-functional when inserting through the "peritoneal." "patient was reported to be ok.".
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/4/2020.D4: batch # r93x4l.H10=corrected data=d10.D10: date device returned to manufacturer was actually 2/10/2020 and not 1/30/2020.Investigation summary: the analysis results found that the d5st device was returned with no damage in the external components.During functional testing, the bullet retracted, permitting the exposure of the blade during the advancement through the skin test media and returned to safe position upon penetration.The bullet performed as intended without any anomalies noted.The event described could not be confirmed as the device performed without any difficulties noted.The reported complaint could not be confirmed.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances related to the reported complaint condition were identified.

Brand Name
XCEL DILATING TIP TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9693979
Report Number3005075853-2020-00925
Device Sequence Number19536923
Product Code GCJ
UDI-Device Identifier10705036001607
UDI-Public10705036001607
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberD5ST
Device Catalogue NumberD5ST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1